Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Have noticed pink urine, headache and fatigue with stomach ache. Had kidney stones. Suggest?

User rating for this question
Answered by

Practicing since : 2002
Answered : 2395 Questions
Hi, I just noticed I have pink urine. I also woke up with a big head ache this morning. I have had a general feeling of fatigue all day. Also i had a big belly ache for a short time last nite. I have had one occurrence of kidney stones previously.
I forgot to mention previously that i woke up with extreme dry mouth this morning. I have been having dry mouth in the morning for several months now.
Posted Sun, 25 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Robert Galamaga 18 minutes later
Hello and thank you for sending your question.

Your symptoms are concerning for a possible Sometimes with urinary tract infections the bladder wall can become inflamed. When this happens it can cause some bleeding and this will cause a change in color of urine

This might explain the pink color of urine you have noticed.

Regarding your fatigue this might be related to a possible urinary tract infection. Otherwise I think it would be important that you discuss your symptoms with your primary care doctor. It is also possible that you might be dealing with some dehydration.

i think a visit to your doctor would be a good idea. A quick urinalysis can tell you if you have a bladder infection or urinary tract infection. Your doctor can then easily treat this with a good antibiotic. This might help you feel better very quickly.

Also your doctor can perform quick laboratory testing to see if there's anything else going on such as dehydration.

Thanks again for sending your question. Please let me know if you have any additional specific concerns.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor